MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION The Q-TRAK Subcutaneous Electrode; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION The Q-TRAK Subcutaneous Electrode; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 3400
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a review for a possible atrial fibrillation (af) episode was requested for this subcutaneous implantable cardioverter defibrillator (s-icd) system.Technical services (ts) was consulted and discussed stored data.Ts noted this s-icd system had its smart pass feature disabled due to the patients poor morphology.This device remains in service.No adverse patient effects were reported.At a later date, the patient with this s-icd system had an arrhythmia for which appropriate therapy was delivered but oversensing was noted during the episode.Additionally, another shock was delivered as inappropriate therapy due to oversensing of the patients signals, with poor morphology noted for the patients rhythm.Technical services (ts) was consulted and discussed stored data as well as the device programmed settings.This device remains in service.No additional adverse patient effects were reported.

Brand Name
The Q-TRAK Subcutaneous Electrode
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25749409
Report Number2124215-2026-36572
Device Sequence Number16013135
Product Code LWS
UDI-Device Identifier00802526563201
UDI-Public(01)00802526563201(17)161101(10)A116306
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2016
Device Model Number3400
Device Catalogue Number3400
Device Lot NumberA116306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer07/12/2026
09/24/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date07/13/2026
09/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale